# SDR CA140226001

- Difficulty date: February 19, 2014
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Cessna P206B
- Aircraft time: 4,823 hours
- System (JASC): 3213 · Main Landing Gear Strut/Axle/Truck
- Part: Axle
- Part number: 14410031R
- Condition: Corroded
- Location: Mlg
- Part time: 4,823 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING CPCP INSPECTION, WHILE ACCOMPLISHING SID 32-13-01, CORROSION WAS FOUND IN INNER BORE OF AXLE.  AXLE WAS REPLACED.
